MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD SPIKE ADAPTOR EZ; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD SPIKE ADAPTOR EZ; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number SA-EZ
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn spiking etoposide chemotherapy.Rn spiked tubing.When etoposide was picked up to prime, spike fell out of equashield where alaris tubing spikes into equashield piece spiked by pharmacy.Etoposide then spilled out of bag, exposing staff.Manufacturer response for closed antineoplastic and hazardous drug reconstitution and transfer system, spike adaptor ez (per site reporter).Requested permission to come on site for additional staff education.

Brand Name
SPIKE ADAPTOR EZ
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
2 harbor park drive
port washington NY 11050
MDR Report Key21546814
Report Number21546814
Device Sequence Number15187063
Product Code ONB
UDI-Device Identifier07290013484666
UDI-Public(01)07290013484666
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
Report Date (Section F) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSA-EZ
Device Catalogue NumberSA-EZ
Device Lot Number2425920B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/27/2025